Previous |  Up |  Next

Article

References:
[1] Cohen E.: Arithmetical notes VIII. An asymptotic formula of Rényi. Proc. Amer. Math. Soc. 13, 536-539 (1962). MR 0138606 | Zbl 0117.27704
[2] Delange H.: Sur un théorem de Rényi. Acta Arith. 11, 241-252 (1965). MR 0201398
[3] Knopfmacher J.: Abstract Analytic Number Theory. North Holland/American Elsevier, Amstredam-New York 1975. MR 0419383 | Zbl 0322.10001
[4] Rényi A.: On the density of certain sequences of integers. Publ. Ins. Math. Acad. Serbe Sci., Beograd, 8, 157-162 (1955). MR 0076787
[5] Wegmann H.: Beiträge zur Zahlentheorie auf freien Halbgruppen I. J. reine angew. Math. 221, 20-43 (1966). MR 0186639 | Zbl 0142.01402
Partner of
EuDML logo